| Model Number |
30001006001310012 |
| Medical Device Problem Code |
Unable to Obtain Readings (1516)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device lost the ecg signal via electrode pads and the signal did not return.Complainant indicated that the clinician obtained another device to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.Please reference medwatch report numbers 1220908-2025-00690 and 1220908-2025-00691 for similar reports from the same customer.
Additional Manufacturer Narrative
The device was evaluated by a zoll representative at the customer's facility.The issue occurred when using a standard 3-lead ecg cable with the zoll r series device in proximity to a boston scientific farapulse ablation device.The ecg signal was lost during ablation but reappered when using monitoring pads or switching modes.The representative identified electromagnetic interference (emi) as the root cause, as the facility was not using an esu filtered ecg cable designed to suppress such interference.Per the r-series operator's guide, proper cable selection is essential to minimize emi.The r series passed all testing successfully while onsite and was returned to service.Investigation outcome reviewed with the customer.No trend is associated with reports of this type.